# SDR FDEA200903301106

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131U37
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SEAT TRACK AT FS 365 TO FS 440, RBL 24.  EVALUATE AND RECTIFY.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DWG 141N5130.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-02-100 CRITERIA.
